EconPapers    
Economics at your fingertips  
 

COMMENTS ON THE PAPER BY MINXIAN YANG: “SOME PROPERTIES OF VECTOR AUTOREGRESSIVE PROCESSES WITH MARKOV-SWITCHING COEFFICIENTSâ€

Christian Francq () and Zakoïan, Jean-Michel
Authors registered in the RePEc Author Service: Jean-Michel Zakoian ()

Econometric Theory, 2002, vol. 18, issue 3, 815-818

Abstract: This paper discusses the stationarity conditions proposed by M. Yang (2000, Econometric Theory 16, 23–43), in the framework of Markov-switching first-order autoregressions. A weaker second-order stationarity assumption is proposed.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:18:y:2002:i:03:p:815-818_18

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-09-07
Handle: RePEc:cup:etheor:v:18:y:2002:i:03:p:815-818_18